Does anyone else experience this?
As a long time Viibryd user, I am familiar with the brain zaps. These occurred early on before I was well established on this med or when I was initially careless about dosage. I assure you that the brain zaps and some other unpleasant side effects convinced me that this drug required absolute compliance in dosage.
Since that time I have experienced them on an extremely rare occasion. I don't recall that there was any trigger, certainly not anger. Unfortunately you didn't give much personal information for us to try to help you. It would be helpful to know how long you've been on Viibryd, your dosage, any other meds you take, etc.
4N Substances aka Frenchie
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Aug 2012 • 16 answers
Posted 9 Oct 2015 • 1 answer
Paroxetine - How long do these terrible brain zaps last after discontinuing? this is worse than hot?
Posted 20 Oct 2016 • 0 answers
I need help. I'm desperate. How do you all get through these brain zaps. Mine are so horrible that I
Posted 26 Oct 2016 • 2 answers
Posted 31 Dec 2017 • 0 answers